# SDR UIEA2021080201670

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Pack Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK TEMP EICAS ON (LEFT), TAXI-IN( PERFORMED PACK TEMP CONTROLLER BITE TEST, TEST NORMAL IAW AMM 21-51-14 )
